# SDR ASAA0946862

- Difficulty date: October 25, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,396 hours, 21,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643056
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FORE FLAP LOWER SKIN DELAMINATED 40 INCHES FROM I/B EDGE AND 4.5 INCHES FROM T/E.  REPAIRED RT WING I/B FORE FLAP LOWER SKIN DAMAGE.
